MAUDE Adverse Event Report: ARTHREX, INC. DYNANITE NITI STAPLE W/INSTRS 9WX10L; STAPLE, FIXATION, BONE

ARTHREX, INC. DYNANITE NITI STAPLE W/INSTRS 9WX10L; STAPLE, FIXATION, BONE
Model Number DYNANITE NITI STAPLE W/INSTRS 9WX10L
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/28/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On (b)(6) 2024 , it was reported by a sales representative via email that the drill from an ar-8717ds-0910 dynanite nitinol staple implant system got stuck to the sleeve and could not be used.The case was completed using a new ar-8717ds-0910 dynanite nitinol staple implant system.This was discovered during a procedure on (b)(6) 2024.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error due to misaligned insertion and/or prying/leveraging the device during use.

Brand Name
DYNANITE NITI STAPLE W/INSTRS 9WX10L
Common Device Name
STAPLE, FIXATION, BONE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key20246642
Report Number1220246-2024-07614
Device Sequence Number12590953
Product Code JDR
UDI-Device Identifier00888867288058
UDI-Public00888867288058
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K203180
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 07/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDYNANITE NITI STAPLE W/INSTRS 9WX10L
Device Catalogue NumberAR-8717DS-0910
Device Lot Number2186123247
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/29/2024
Supplement Date Received by Manufacturer06/09/2025
Initial Report FDA Received Date09/18/2024
Supplement Report FDA Received Date07/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown